# SDR DXTA2024092600653

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterweight
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR COUNTERWEIGHT NEEDS ADJUSTMENT - UNABLE TO CRACK DOOR WITHOUT IT FALLING OPEN.   REMOVED DEFECTIVE FWD COUNTER BALANCE SPRING PN 6911319-202 NSN AND INSTALLED A NEW COUNTERBALANCE SPRING. ALSO REPLACED LUBRICATED SPRING AFT POSITION PN 6911319-202 NSN IAW AMM 52-10-50.
